banner
Estás en: Inicio > Departamento de Estadística > Home > Research > Publications > 2005

2005

Menu

Última actualización: 27/09/2013

Aumentar Tamaño del texto Disminuir Tamaño del texto
  • Albareda-Sambola, M., Díaz, J.A. y Fernández, E., “A compact model and hight bounds for a combined location-routing problem”, Computers & Operations Research 32 (3), 407-428.
  • Alonso, A., Romo, J., “Forecast of the expected non epidemic morbidity of acute diseases using resampling methods”, Journal of Applied Statistics, Vol. 32, nº 3, pp. 281-295.
  • Isidoro, A., Casado, E., Redondo, A., Acebo, P., Espinosa, E., Alonso, A.M., Cejas, P., Hardisson, D., Fresno, J.A., Belda, C., González, M. y Cuezva, J.M. (2005) “Breast carcinomas fulfill the Warburg hypothesis and provide metabolic marker of cancer prognosis”, Carcinogenesis, 26 (12), 2095-2104.
  • Arrazola M. , de Hevia, J., Risueño, M. y Sanz, J. F. “A proposal to estimate human capital depreciation: Some evidence from Spain”, Hacienda Pública Española/Revista de Economía Pública, Vol. 172, nº 1/2005, pp. 9-22.
  • Benito, M., Peña, D., , “A Fast Approach for Dimensionality Reduction with Image Data”, Pattern Recognition, Vol. 38, pp. 2400-2408.
  • Cascos, I. y Miguel López, M., “Integral trimmed regions”, Journal of Multivariate Analysis, Vol. 96, pp. 404-424.
  • DeMiguel, A.V., Friedlander, M., Nogales, F.J., Scholtes, S., “A two-sided relaxation scheme for Mathematical Programs with Equilibrium Constraints”, SIAM Journal on Optimization, Vol-16, nº 1, pp.587-609.
  • Durbán, M., Harezlak, J., Wand, M.P. y Carroll, R.J., “Simple fitting of subject-specific curves for longitudinal data”, Statistics in Medicine, Vol. 24, pp. 1153-1157.
  • Espasa, A., “Comments on “The Marshalian Macroeconomic Model: A progress Report” by Arnold Zellner and Guillermo Israilenich”, International Journal of Forecasting, Vol. 21, pp. 647-650.
  • Fried, R. y Didelez, V., “Latent Variable Analysis and Partial Correlation Graphs for Multivariate Time Series”, Statistics & Probability Letters, Vol. 73, pp. 287–296.
  • Fried, R., Gather, U., “Robust Trend Estimation for AR(1) Disturbances”, Austrian Journal of Statistics, Vol. 34, pp. 139–151.
  • González, C., Juan, J., Mira, J., Prieto, F.J. and Sánchez, M.J. “Reliability Analysis for Systems with Large Hydro Resources in a Deregulated Electric Power Market”, IEEE Transactions on Power Systems, Vol. 20, nº 1, pp. 90-95.
  • Hernández A., Velilla, S., "Dimension reduction in nonparametric kernel discriminant analysis", Journal of Computational and Graphical Statistics, Vol. 14, pp. 847-866.
  • Hobza, T., Molina, I y Vajda, I., "On convergente of Fisher informations in Continuous Models with Quantized Observations", TEST, Vol. 14, pp. 151-179.
  • Kaiser, R., Maravall, A., "Combining filter design with model-based filtering (with an application to business-cycle estimation)", International Journal of Forecasting, Vol. 21, nº 4, pp. 691-710.
  • Letón, E. y Zuluaga, P., “Relatioships among tests for censores data”, Biometrical Journal, Vol. 47, pp. 377-387.
  • Lillo, R. E., “Ergodicity and analysis of the process describing the system state in polling systems with two queues”, European Journal of Operational Research, Vol. 167, nº 1, pp. 144-162.
  • Lillo, R. E., “On the median residual lifetime and its aging properties: a characterization theorem and applications”, Naval Research Logistics, Vol. 52, pp. 370-380.
  • Marín, J.M., Rodríguez Bernal, M.T. y Wiper, M.P., “Using Weibull Mixture Distributions to Model Heterogeneous Survival Data”, Communications in Statistics, Simulation and Computation, Vol. 34, pp. 673-684.
  • E. Gómez, M.A. Gómez-Villegas y J.M. Marín, “Sequences of elliptical distributions and mixtures of normal distributions”, J. of Multivariate Analysis, Vol. 97, pp. 295-310.
  • Hobza, T., Molina, I y Vajda, I., "On convergente of Fisher informations in Continuous Models with Quantized Observations", TEST, Vol. 14, pp. 151-179.
  • Martin-Merino, M. y Muñoz, A., “Visualizing Asymmetric Proximities with SOM and MDS models”, Neurocomputing, vol. 63, pp. 171-192.
  • Pascual, L., Romo, J. y Ruiz, E., “Bootstrap prediction intervals for GARCH models”, International Journal of Forecasting, Vol. 21, nº 2, pp. 219-235.
  • Peña, D., “A New Statistic for Influence in Regression”, Technometrics,Vol. 47, pp. 1-12.
  • Peña, D., Guttman, I., Redondas, D., “A Bayesian Approach for Predicting with Polynomial Regression of Unknown Degree”, Technometrics, Vol. 47, pp. 23-33.
  • Peña, D., Benito, M.,A Fast Approach for Dimensionality Reduction with Image Data”, Pattern Recognition, Vol. 38, pp. 2400-2408.
  • Peña, D., Galeano, P., “A Note on Prediction and Interpolation Errors in Time Series”, Statistics and Probability Letters, Vol. 73, pp. 71-78.
  • Peña, D., Rodríguez, J., “Detecting non linearity in time series by model selection criteria”, International Journal of Forecasting, Vol. 21, pp. 731-748.
  • Peña, D., Sánchez, I., “Multifold Predictive Validation in Time Series Models”, The Journal of American Statistical Association, Vol. 469, pp. 135-146.
  • Plazas, M.A., Conejo, A.J. and Prieto, F.J. “Multimarket Optimal Bidding for a Power Producer”, IEEE Transactions on Power Systems, Vol. 20, nº 4, pp. 2041-2050.
  • Rodríguez, J., Ruiz, E.,A powerful test for conditional heteroscedasticity for financial time series with highly persistent volatilities”, Statistica Sinica, Vol. 15, pp. 505-526.
  • García-Ferrer, A., J.G. De Gooijer, P. Poncela y E. Ruiz, “Introduction to nonlinearities, business cycles, and forecasting”, International Journal of Forecasting, Vol. 21, pp. 623-808.
  • Tena, J.D., Jerez, M., Sotoca, S. y Carvallo, N,A Proposal to Obtain a Long Quarterly Chilean GDP Series”, Latin American Journal of Economics, Vol. 43, pp. 285-300.
  • Torrente, A., Kapusheski, M., Brazma, A., "A new algorithm for comparing and visualizing relationships between hierarchical and flat gene expression data clusterings", Bioinformatics, Vol. 21, nº 21, pp. 3993-3999.
  • Hernández A., Velilla, S., "Dimension reduction in nonparametric kernel discriminant analysis", Journal of Computational and Graphical Statistics, Vol. 14, pp. 847-866.
  • Velilla, S., Hernández, A., “On the consistency properties of linear and quadratic discriminate analyses”, Journal of Multivariate Analisis, Vol. 96, pp. 219-236.